Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ {\bf N}$-compactness and shape


Author: Manuel Alonso Morón
Journal: Proc. Amer. Math. Soc. 113 (1991), 545-550
MSC: Primary 54C56; Secondary 54D30, 54F45
DOI: https://doi.org/10.1090/S0002-9939-1991-1065953-4
MathSciNet review: 1065953
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that two $ \mathbb{N}$-compact spaces are homeomorphic if and only if they have the same shape. We also obtain a result concerning shape domination, and finally we give an answer to the problem of components in shape theory.


References [Enhancements On Off] (What's this?)

  • [1] K. Borsuk, Theory of shape, Polish Scientific, Warsaw, 1975. MR 0418088 (54:6132)
  • [2] J. Dydak and M. A. Morón, Quasicomponents and shape theory, Topology Proc. 13 (1988), 73-82. MR 1031970 (91a:54023)
  • [3] J. Dydak and J. Segal, Shape theory: An introduction, Lecture Notes in Math., vol. 688, Springer-Verlag, 1978, pp. 1-150. MR 520227 (80h:54020)
  • [4] R. Engelking, General topology, Polish Scientific, Warszawa, 1977. MR 0500780 (58:18316b)
  • [5] -, Dimension theory, Polish Scientific, Warszawa, 1978; North-Holland, Amsterdam, Oxford, and New York.
  • [6] H. Herrlich, $ E$-Kompakte Räume, Math. Z. 96 (1967), 228-255. MR 0205218 (34:5051)
  • [7] G. Kozlowski and J. Segal, On the shape of 0-dimensional paracompacta, Fund. Math. 86 (1974), 151-154. MR 0334142 (48:12461)
  • [8] S. Mardešić, Shapes for topological spaces, Gen. Topology Appl. 3 (1973), 265-282. MR 0324638 (48:2988)
  • [9] S. Mardešić and J. Segal, Shape theory, North-Holland, Amsterdam, 1982. MR 676973 (84b:55020)
  • [10] M. A. Morón, On the Wallman-Frink compactification of 0-dimensional spaces and shape, preprint.
  • [11] S. Mröwka, On universal spaces, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astron. Phys. 4 (1956), 479-481. MR 0089401 (19:669a)
  • [12] -, Recent results of $ E$-compact spaces (Proc. of the Second Pittsburg Internat. Conf. on General Topology and Applications, 1972), Lecture Notes in Math., vol. 378, Springer, 1974, pp. 298-301. MR 0362231 (50:14673)
  • [13] -, $ \mathbb{N}$-compactness, metrizability and covering dimension, Rings of Continuous Functions, Lecture Notes in Pure and Appl. Math., vol. 95 (Charles E. Aull, ed.), pp. 247-275. MR 789276 (86i:54034)
  • [14] R. Engelking and S. Mröwka, On $ E$-compact spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astron. Phys. 6 (1958), 429-436. MR 0097042 (20:3522)
  • [15] P. Nyikos, Prabir Roy's space $ \Delta $ is not $ \mathbb{N}$-compact, Gen. Topology Appl. 3 (1973), 197-210. MR 0324657 (48:3007)
  • [16] P. Roy, Nonequality of dimensions for metric spaces, Trans. Amer. Math. Soc. 134 (1968), 117-132. MR 0227960 (37:3544)
  • [17] R. Walker, The Stone-Čech compactifications, Springer-Verlag, 1974.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C56, 54D30, 54F45

Retrieve articles in all journals with MSC: 54C56, 54D30, 54F45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1065953-4
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society